# SDR DXTA200601200

- Difficulty date: January 16, 2006
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N611QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605548
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Condition: Activated
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PRIOR TO LANDING GEAR INDICATORS SHOWED GEAR UNSAFE LIGHT AND NO LEFT MAIN LIGHT CHECKED OK W/ ROTARY TEST.  RAN CHECKLIST CONDITION REMAINED.  CONDITION CLEARED WHEN FLAPS SELECTED 35 DEG, GEAR BLOWN DOWN.  ITEM IS UNDER INVESTIGATION.
